A completeness theorem for two-parameter stochastic processes
Revista colombiana de matematicas, Tome 26 (1992) no. 1-4, pp. 165-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1992__26_1-4_181861,
author = {Sergio Fajardo},
title = {A completeness theorem for two-parameter stochastic processes},
journal = {Revista colombiana de matematicas},
pages = {165--174},
year = {1992},
volume = {26},
number = {1-4},
zbl = {0781.60004},
url = {http://geodesic.mathdoc.fr/item/RCM_1992__26_1-4_181861/}
}
Sergio Fajardo. A completeness theorem for two-parameter stochastic processes. Revista colombiana de matematicas, Tome 26 (1992) no. 1-4, pp. 165-174. http://geodesic.mathdoc.fr/item/RCM_1992__26_1-4_181861/